# SDR DALA2019082734998

- Difficulty date: August 23, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 59,936 hours, 21,789 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 787
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA 787 BTW S-8R TO S-9R AT PASSENGER COMPARTMENT (CPAX) . CORRECTIVE ACTION: SUMMARY OF 00492:FRAME STA 787 BTW S-8R TO S-9R AT PASSENGER COMPARTMENT WAS REPAIRED PER ER/A:580430-14AD REV. ORIG. SECTION I (1236119).
